# SDR IXXA20130415009

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 94,987 hours, 23,710 cycles
- Engine: Ge CFM562C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 3 Eng Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND EVIDENCE OF BIRD STRIKE TO THE NR 3 ENGINE.  DAMAGE WAS FOUND TO THE NR 12 AND NR 13 FAN BLADES.  C/A TO FOLLOW.
